I am in the Air Force reserves. I use to be in great shape, but then I got married and we had children and I didn't work out for awhile. Now I need to get back into shape for the Air Force, but I am having trouble exercising because I am having painful sharp chest pains when I work out. I can feel my heart pounding extremely hard like its going to burst out of my chest, I also accompained by a sharp chest pain that is like a 8.5 out of 10 and is located just left of center of my chest. The pain starts when my body really start to get warmed up. It starts to hurt so I have to go back to walking. It's really frustrating because I want to work up a good sweat but I can't. I have seen a cardiologist and he did a stress test, echocardiogram, chest x-ray, ekg, and CT Angio. The stress test had an abnormality, but all the other tests were clear according to the cariologist. Actually this pain with exercise has been going on for awhile, about 3 years ago I had a stress test done also and it had a minor abnomality but the cardiologist said it was nothing.
So now I am taking acid reducer that my doc perscribed, its been about 5 weeks that I have been taking them but I still get the pains with exercise. I don't want to get in trouble with the air force for fitness but I can't get in shape because of the chest pains when I run. I want to get more tests done, but it is so expensive so I hope they find out whats wrong soon. Air Force Reserves don't pay medical bills only by civilian job does, but they only pay a portion of it. I am also thinking of getting a new doctor because so far she is has no clue, not sure if that will help though.
Hmm... not sure if they symptoms have anything to do with my chest pains but I list all the little things that I have noticed.
- I have difficutly burping
- My legs and arms fall alseep easily
- My blood pressure is a little high, but just barely I think its like the low end of pre-hypertension. I think its like 130/90.
Check out the GERD forum as it does sound as if this is what you could have ,the difficulty burping and the chest pain indicate to this ,your Doctor gave you some med,acid reducer so he obviosly thinks so, did he mention GERD it can cause discomfort when bending as that seems to push acid up into the esophagus and throat.am not certain about the legs and arms falling asleep ,that may be a differant issue.Your blood pressure is a little high but sometimes when you are having tests done it goes up from the stress. Perhaps you have been under some stress with work or home recently that could also affect you, very definatly we get Physical symptoms form stress/ anxiety. Maybe you need some other kind of med so you may have to see the Doctor again.Check out the GERD forum to see if any of the members there get similar symptoms .Good Luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.